Quasilinear elliptic systems of resonant type and nonlinear eigenvalue problems
Pablo L. de Nàpoli and
M. Cristina Mariani
Abstract and Applied Analysis, 2002, vol. 7, 1-13
Abstract:
This work is devoted to the study of a quasilinear elliptic system of resonant type. We prove the existence of infinitely many solutions of a related nonlinear eigenvalue problem. Applying an abstract minimax theorem, we obtain a solution of the quasilinear system − Δ p u = F u ( x , u , v ) , − Δ q v = F v ( x , u , v ) , under conditions involving the first and the second eigenvalues.
Date: 2002
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/7/604289.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/7/604289.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:604289
DOI: 10.1155/S1085337502000829
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().